Discussions that mention valium

Panic Disorders board


These are all symptoms of anxiety or panic and hyperthyroidism can cause this imbalance.
I'm not sure from reading your post if it is a panic attack, it sounds more to be anxiety than a panic attack.
Anxiety can strike at anytime just like a panic attack, but it's really the point you take them that causes panic.
The reason i can't say it is panic is because your post just seems to be describing symptoms and you don't seem to be to terribibly scared, but yes they are scary symptoms but so are anxiety symptoms.
For me the first time I had a panic attack, I went to the emergency room right away...that's how scary a panic attack is.
Of course some don't, but most at least try to find something, somewhere, or somebody right away when they have their first attack.
If you did feel like you needed to go to the ER or find something or someone to help you then it probably was a panic attack.

Note: I am not a doctor, if you haven't done so already you need to see a/your doctor.
Another Note: This is very common and it happened to me. If your doctor gives you an anti-depressant and a benzodiazapam (which most do) he will probably tell you to take the benzo until the side effects of the anti-depressant go away, but I urge you on a personal note do not continue to take the benzo after the side effects from the anti-depressant go away unless otherwise directed by your doctor...they are very addicting and the withdrawal from a benzo is horrific.

A benzo is medicine such as Xanax, Ativan, Valium, etc...
to lore

it could be from anxiety or thyroid or both, get your thyroid levels checked often
IMO any valium type med taken as needed is safe and reliable
stay with us :)